# SDR CALA2021121302353

- Difficulty date: December 12, 2021
- Submitted: December 13, 2021
- Operation: Air carrier
- Aircraft: N228UA
- Make and model: Boeing 777222
- Aircraft serial: 30556
- Aircraft time: 78,397 hours, 9,231 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Elevator
- Part number: 183W006112
- Condition: Damaged
- Location: Rh
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAIL DAMAGE INSPECTION RIGHT ELEVATOR UPPER SURFACE FOUND 2 DENT S REF HAECO NON-ROUTINE LP9466709 ORIGINATED BY EMP V903300 SUPP ORT TASK PERFORM BY EMP V903300 ON HAECO NON-ROUTINE NO.9466709 R/H ELEVA TOR UPPER SKIN PANEL 2EA DENTS REPAIRED AS PER SRM55-20-01-2R-1 REPAIR 1 TABLE 201 PARA 4.D REV 87 AND SRM 51-70-04-2R-2 REPAIR 2 REV 87 AND REF TO ATT SWS FOR DETAILS. RII BY TA733
